Jump to content
Important Survey - Please Participate ×

Answer please on my small dose question?


[al...]

Recommended Posts

I have written here a couple of times. I am on day 25 of being on Valium (plus the 5-6 random doses(5mg to 2.5mg) I took before, and the 5-6 random doses of Temazepam and Zopiclone to sleep, over a period of about 4 months). I have been tapering from 5mg for 18 days and am now on 2mg and have held that for 6. I'm going through a very bumpy time, and don't mind holding the 2 for another few days. However, the last advice I got here was to cut 5% to 10% every 10 days. Now on 2mg that leaves me with over 20 weeks of further use and withdrawal, when my total use to date would be 5 weeks max, and all 5mg and below apart from 2 crazy days (before the taper) that I took 12.5mg and 7.5mg. 20 weeks!? I think I'll go mad if I have to have these pills in my life for that much longer. Can someone tell me that I should slow down, but a more bearable taper than looking down the barrel at 20 more weeks. Please help as I'm really confused.
Link to comment
Share on other sites

alixer, about this:

 

I'm going through a very bumpy time, and don't mind holding the 2 for another few days

 

If it were me, I would hold in here until your "bumpy time" smooths out. Then resume tapering. I had to do that a few times during my taper -- probably most of us did. Yes, a 5 to 10% reduction every 10 days is usually what's advised.

 

You've done very well with your reduction from 5 mgs to 2 mgs. Congratulations. But no need to rush ahead. Just cool it here for a bit. At least that's what I would do. I get it that you don't want to be on this drug a minute more than you have to, but sometimes sloooower will get you there faster than faster, if you get what I mean.  :thumbsup: You don't have far to go.

 

Maybe try to focus not on how much time lies ahead of you, but on finding a reduction rate where you have as few s/x as possible. That's what I did -- I went as slowly as I had to in order to still be able to work and live my life.  Lol when I first started my journey down from 15 mgs, I calculated I'd be done in 6 months. Uh huh.

 

Hope this helps.

 

Katz

Link to comment
Share on other sites

Hold until the bumpy ride isn’t so bumpy.  Sometimes people push through and regret it.  You’ll be at the end soon enough.  I understand not wanting to taper longer than you were in.  But your brain and your plan may not agree.  Taper 10% when you feel levelled out.  Why take the risk of unnecessary suffering.  That’s benzos for you.  When I get over this, never again. 
Link to comment
Share on other sites

Thanks for the replies guys. I really appreciate it. I'm on day 7 of 2 mg now and will hold for a few more days and see how I am. I am actually better in the last couple of days but I may not say the same thing if I'm in the middle of adrenaline surges and super negative thinking. I have been taking a one or two panadeine if I need to as I have a debilitating muscle spasm in my right groin when I'm in a serious anxiety state. They've really helped with my fear of a sleepless, pain-filled night with my groin.  My friend said today, 'Look girl, we've done yoga, walked 6 ks, had a swim in the sea... You're doing good, you just don't feel it yet. But you will.' I will cut slower too. Go to 1.75 next. I think I'll be able to manage that. As I've said before, I don't have a liquid titration system and to calculate 10% on those tiny 2mg tabs would be too challenging. Cheers.
Link to comment
Share on other sites

×
×
  • Create New...